# SDR SWIA202163719

- Difficulty date: October 25, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Angle
- Part number: 60034017351
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE AT FS280 AND BETWEEN RBL9 AND LBL9 UNDER PANEL 221ALF, ANGLE CORRODED.      (C-CHECK RO 1/5/2022)    REMOVED AND REPLACED FLOOR SUPPORT STRUCTURE ANGLE AT FS280 BETWEEN RBL9 AND LBL9 UNDER PANEL 221ALF IAW CRJ 200 SRM 51-40-11, 51-42-06, 51-42-21, 51-25-00 AND SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE, FORM 337 IS ATTACHED REF CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
